# SDR SWAA2013100820988

- Difficulty date: September 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 9915554
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH BRACKET CRACKED AT BS 237, BETWEEN STRINGER 27R & 28R.  R & R BRACKET IAW SRM & DRAWING.
